Alert archive / Nebraska / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 367, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 30, 2010, 5:36 PM CDT for 4 counties in Nebraska. It was in force for 54 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 30, 2010, 5:36 PM CDT (22:36 UTC)
- Expired
- Aug 30, 2010, 6:30 PM CDT
- In force
- 54 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Garfield County, NE, Holt County, NE, Rock County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 126 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 30, 5:45 PM CDT | TSTM WND GST 50 | 3 W Amelia, NE | WINDS ESTIMATED TO 50 MPH. |
| Aug 30, 5:45 PM CDT | TSTM WND GST 50 | 7 Sw Amelia, NE | WINDS ESTIMATED AT 45 TO 50 MPH. |
| Aug 30, 5:50 PM CDT | TSTM WND GST 60 | 14 Nne Burwell, NE | STRONG WINDS AT 50 TO 60 MPH WRAPPED TIN AROUND A POST. |
| Aug 30, 6:10 PM CDT | TSTM WND GST 60 | Oneill, NE | |
| Aug 30, 6:18 PM CDT | TSTM WND GST 70 | 6 S Chambers, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 30, 3:23 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.6 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -488 J/kg
- Mixed-layer LCL
- 1755 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 396 m²/s²
- 0-3 km storm-relative helicity
- 382 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
837
WUUS53 KLBF 302236
SVRLBF
NEC071-089-149-183-302330-
/O.NEW.KLBF.SV.W.0367.100830T2236Z-100830T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
536 PM CDT MON AUG 30 2010
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...
HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
ROCK COUNTY IN NORTH CENTRAL NEBRASKA...
WHEELER COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 630 PM CDT
* AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES WEST OF TWIN LAKES STATE WILDLIFE MANAGEMENT AREA TO
ELYRIA...AND MOVING NORTHEAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
PONY LAKE AROUND 545 PM CDT.
BROWN LAKE AND SWAN LAKE AROUND 550 PM CDT.
ERICSON AROUND 555 PM CDT.
PIBEL LAKE STATE RECREATION AREA AND AMELIA AROUND 600 PM CDT.
BARTLETT AROUND 605 PM CDT.
STUART...FOUR CORNERS AND CHAMBERS AROUND 610 PM CDT.
GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA AND ATKINSON AROUND 615
PM CDT.
EMMET AROUND 620 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
HIGHWAY 11 MILE MARKER 140...HIGHWAY 281 MILE MARKER 170...HIGHWAY 11
MILE MARKER 160...HIGHWAY 281 MILE MARKER 190 AND HIGHWAY 11 MILE
MARKER 170.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4174 9828 4173 9921 4175 9922 4208 9922
4209 9951 4234 9967 4240 9967 4259 9960
4284 9895 4274 9832
TIME...MOT...LOC 2236Z 237DEG 38KT 4239 9950 4168 9889
WIND...HAIL 60MPH <.75IN
$$
CDC3 follow-up statements
987
WWUS53 KLBF 302256
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
556 PM CDT MON AUG 30 2010
NEC071-089-149-183-302330-
/O.CON.KLBF.SV.W.0367.000000T0000Z-100830T2330Z/
WHEELER NE-GARFIELD NE-ROCK NE-HOLT NE-
556 PM CDT MON AUG 30 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HOLT...ROCK...
GARFIELD AND WHEELER COUNTIES UNTIL 630 PM CDT...
AT 549 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES EAST OF BASSETT TO AMELIA TO 8 MILES WEST OF ERICSON...
MOVING NORTHEAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
PIBEL LAKE STATE RECREATION AREA AND STUART AROUND 605 PM CDT.
EMMET...BARTLETT AND ATKINSON AROUND 610 PM CDT.
GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA AND FOUR CORNERS AROUND
615 PM CDT.
ONEILL AND INMAN AROUND 620 PM CDT.
PAGE AROUND 625 PM CDT.
KNIEVELS CORNER...EWING AND MIDWAY AROUND 630 PM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE HIGHWAY 281
MILE MARKER 170...HIGHWAY 11 MILE MARKER 160...HIGHWAY 281 MILE
MARKER 190 AND HIGHWAY 11 MILE MARKER 170.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4174 9828 4173 9921 4175 9922 4208 9922
4209 9951 4234 9967 4240 9967 4259 9960
4284 9895 4274 9832
TIME...MOT...LOC 2256Z 237DEG 38KT 4262 9935 4226 9881
4180 9875
WIND...HAIL 60MPH <.75IN
$$
CDC137
WWUS53 KLBF 302323
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
623 PM CDT MON AUG 30 2010
NEC149-302333-
/O.CAN.KLBF.SV.W.0367.000000T0000Z-100830T2330Z/
ROCK NE-
623 PM CDT MON AUG 30 2010
...THE SEVERE THUNDERSTORM WARNING FOR ROCK COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4173 9921 4208 9922 4284 9895 4274 9832
4174 9828
TIME...MOT...LOC 2323Z 237DEG 38KT 4284 9887 4247 9844
4196 9855
$$
NEC071-089-183-302330-
/O.CON.KLBF.SV.W.0367.000000T0000Z-100830T2330Z/
WHEELER NE-GARFIELD NE-HOLT NE-
623 PM CDT MON AUG 30 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HOLT...
GARFIELD AND WHEELER COUNTIES UNTIL 630 PM CDT...
AT 617 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES SOUTHWEST OF HULL LAKE STATE WILDLIFE MANAGEMENT AREA TO
INMAN TO BARTLETT...MOVING NORTHEAST AT 45 MPH.
IN ADDITION...AT 610 PM 60 MPH WERE RECORDED AT ONEILL AIRPORT AND
70 MPH WINDS WERE ESTIMATED AT 625 PM NEAR CHAMBERS BY THE FIRE
DEPARTMENT.
SEVERE THUNDERSTORMS WILL BE NEAR...
EWING AND KNIEVELS CORNER AROUND 630 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4173 9921 4208 9922 4284 9895 4274 9832
4174 9828
TIME...MOT...LOC 2323Z 237DEG 38KT 4284 9887 4247 9844
4196 9855
WIND...HAIL 60MPH <.75IN
$$
CDC918
WWUS53 KLBF 302330
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
630 PM CDT MON AUG 30 2010
NEC071-089-183-302340-
/O.EXP.KLBF.SV.W.0367.000000T0000Z-100830T2330Z/
WHEELER NE-GARFIELD NE-HOLT NE-
630 PM CDT MON AUG 30 2010
...THE SEVERE THUNDERSTORM WARNING FOR HOLT...GARFIELD AND WHEELER
COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER GUSTY WINDS TO 50 MPH AND HEAVY RAIN ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4173 9921 4208 9922 4284 9895 4274 9832
4174 9828
TIME...MOT...LOC 2330Z 237DEG 38KT 4288 9878 4251 9835
4200 9847
$$
CDCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 2:53 PM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, Aug 30, 2:53 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 253 PM CDT MON AUG 30 2010 .DISCUSSION... THE SLUG OF MOISTURE ALONG BETWEEN HIGHWAYS 61 AND 83 THIS AFTERNOON REPRESENTS THE SOLE OPPORTUNITY FOR SEVERE WEATHER. ONCE THIS LIFTS NORTH AND EAST LATER THIS EVENING DRIER AIR WILL WORK IN FROM THE SOUTHWEST WITH JUST ELEVATED SHOWERS AND THUNDERSTORMS THEREAFTER. IF STORMS CAN SLOW DOWN AND BECOME ROOTED IN THE BOUNDARY LAYER THAN WIND DAMAGE...LARGE HAIL AND PERHAPS AN ISOLATED TORNADO COULD OCCUR. NEARLY ALL OF THE RAIN SHOULD BE OUT THE FCST AREA BY 06Z TONIGHT WITH CLEARING DEVELOPING BY 12Z TUESDAY. A DEVELOPING WARM FRONT TUESDAY NIGHT AND WEDNESDAY COULD PRODUCE MORE THUNDERSTORMS AND CONDITIONS WILL BE FAVORABLE FOR SEVERE WEATHER ONCE AGAIN. THE AREA OF CONCERN IS ALONG AND EAST OF HIGHWAY 83. THE LATEST SOLNS LIGHT UP SCNTL AND SERN NEB. THE FRONT AND THEREFORE FOCUS WILL BE ACTING ACROSS SRN NEB. GENERAL THUNDERSTORMS ARE POSSIBLE NORTH AND NORTHWEST OF THE FRONT. SKIES SHOULD CLEAR BY THURSDAY MORNING AND REMAIN MOSTLY CLEAR THROUGH LABOR DAY VIZ A DECENT BATCH OF PACIFIC HIGH PRESSURE BUILDING THROUGH THE CNTL AND SRN PLAINS. HIGHS AND LOWS WILL RETURN TO THE 80S AND 50S WITH A FEW 40S ACROSS WRN NEB WEDS AND THURSDAY MORNINGS. THE ECMWF BACKED OFF ON RAIN CHANCES NEXT SATURDAY. NOW BOTH THE ECMWF AND GFS ARE ON BOARD WITH DRY WEATHER AND A WARMING TREND DEVELOPING SATURDAY THROUGH MONDAY. HEIGHTS WILL RISE AND LOW PRESSURE WILL GRADUALLY ORGANIZE AND DEEPEN ACROSS THE WRN HIGH PLAINS. BY NEXT MONDAY AND POSSIBLY SUNDAY...HIGHS COULD BE BACK INTO THE LOWER 90S. && .AVIATION... CLOUD COVERAGE WILL CONTINUE TO INCREASE AS AN UPPER LEVEL DISTURBANCE LIFTS NORTHEAST THROUGH 31/00Z. CLOUD CEILINGS AOB 10 KFT WILL GRADUALLY LOWER TO NEAR 8 KFT AS THE DISTURBANCE MOVES ACROSS. THIS EVENING CLEARING OCCURS AS THE CONVECTIONS LIFTS NORTHEAST TO ACROSS EASTERN SOUTH DAKOTA. OVERNIGHT INTO TUESDAY VISUAL FLIGHT RULES EXPECTED THROUGH 31/18Z. THE COLD FRONT WILL BE MOVING SOUTHEAST DURING THE MORNING WITH THE MAIN IMPACT SEE TO BE WINDS SHIFTING TO THE NORTHWEST WITH FROPA. THUNDERSTORMS ARE POSSIBLE THROUGH 31/00Z ALTHOUGH LITTLE IMPACT EXPECTED AT THIS TIME WEST OF HIGHWAY 83 TO INCLUDE TERMINALS KLBF AND KVTN. && .LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NEZ007-010-028-029. && SHORT TERM/EXTENDED...CDC AVIATION...KECK
Hazardous weather outlook, Aug 30, 3:04 PM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 304 PM CDT MON AUG 30 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-311000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 304 PM CDT MON AUG 30 2010 /204 PM MDT MON AUG 30 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS EVENING AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORM DEVELOPMENT EAST OF A LINE FROM ELI IN CENTRAL CHERRY COUNTY TO IMPERIAL IN CHASE COUNTY THIS EVENING. AN UPPER LEVEL DISTURBANE LIFTING NORTHEAST WILL ENHANCE LIFT DURING PEAK HEATING FOR THUNDERSTORMS TO FURTHER DEVELOP. AS THE CAP WEAKENS THUNDERSTORM DEVELOPMENT WILL INCREASE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. WIND SHEAR WILL BE FAVORABLE FOR SUPERCELL DEVELOPMENT WITH ISOLATED TORNADOES ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT ACROSS THE OUTLOOK AREA. SEVERE STORM DEVELOPMENT IS NOT EXPECTED AT THIS TIME. AFTER WEDNESDAY NIGHT...NO ADDITIONAL HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS EVENING EAST OF THE PANHANDLE. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE KECK
In the hours before
Local storm report, Aug 30, 4:44 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
444 PM CDT MON AUG 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM HAIL AINSWORTH 42.55N 99.86W
08/30/2010 M1.00 INCH BROWN NE LAW ENFORCEMENT
&&
TKECKLocal storm report, Aug 30, 4:47 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
447 PM CDT MON AUG 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND GST BROKEN BOW 41.41N 99.64W
08/30/2010 M52 MPH CUSTER NE ASOS
0425 PM TSTM WND GST 5 SE OCONTO 41.09N 99.69W
08/30/2010 E50 MPH CUSTER NE PUBLIC
&&
CJSLocal storm report, Aug 30, 5:12 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
512 PM CDT MON AUG 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND GST 8 NE BREWSTER 42.02N 99.75W
08/30/2010 E60 MPH BLAINE NE PUBLIC
&&
TKECKLocal storm report, Aug 30, 5:19 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
519 PM CDT MON AUG 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG AINSWORTH 42.55N 99.86W
08/30/2010 BROWN NE LAW ENFORCEMENT
THERE IS CURRENTLY NO POWER IN TOWN AND TREES ARE DOWN
ALL OVER THE COMMUNITY. BUILDINGS WERE REPORTEDLY
DESTROYED JUST NORTH OF TOWN.
&&
CJSLocal storm report, Aug 30, 5:28 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
528 PM CDT MON AUG 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL 1 SW MILLS 42.93N 99.41W
08/30/2010 M1.00 INCH KEYA PAHA NE PUBLIC
&&
TKECKLocal storm report, Aug 30, 5:29 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
529 PM CDT MON AUG 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM TSTM WND GST 1 SW MILLS 42.93N 99.41W
08/30/2010 E60 MPH KEYA PAHA NE PUBLIC
WINDS ESTIMATED 50 TO 60 MPH.
&&
TKECKThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 3:33 AM CDT | Wind Advisory | LBF | Boyd, Garfield, Holt, Wheeler | 12 hr |
| Aug 30, 3:13 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 47 min |
| Aug 30, 3:14 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 46 min |
| Aug 30, 4:06 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 39 min |
| Aug 30, 4:20 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 40 min |
| Aug 30, 4:38 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 52 min |
| Aug 30, 4:56 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Garfield, Holt, Loup, Rock | 49 min |
| Aug 30, 5:08 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Keya Paha | 37 min |
| Aug 30, 6:26 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 27 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.